# SDR AWXA9500695

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C8 INSPECTION, FOUND R1 DOOR FORWARD GIRT BAR ATTACH FITTING CORRODED BEYOND LIMITS.  FABRICATED REPLACEMENT FITTING AND INSTALLED PER SRM 51-30-2.  (M)
